# SDR REXA2018102201026

- Difficulty date: October 22, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: 601R10043
- Condition: Corroded
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING MAIN TANK IB FWD FUEL PANEL LAND CORRODED IN SEVERAL LOCATIONS
R/H WING LWR SKIN PLANK @ FUEL ACCESS CUTOUT  640BB REPAIRED,  RESTORED FINISH, TREATED, MAX  MAT IN LIMIT  LK CK C/W ON W/O 1016231 ZONE 6000 ITEM 002 S/N 6587076  BLOCK 2 IAW BOMBARDIER REO 601R-57-21-030 REV L  & EA CRJ 257 07799        AAR SM-107
